Regular linear systems on CP 1 and their monodromy groups
Complex analytic methods in dynamical systems - IMPA, January 1992, Astérisque, no. 222 (1994), pp. 259-283.
@incollection{AST_1994__222__259_0,
     author = {Kostov, V. P.},
     title = {Regular linear systems on $CP^1$ and their monodromy groups},
     booktitle = {Complex analytic methods in dynamical systems - IMPA, January 1992},
     editor = {Camacho C. and Lins Neto A. and Moussu R. and Sad P.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {222},
     year = {1994},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1994__222__259_0/}
}
TY  - CHAP
AU  - Kostov, V. P.
TI  - Regular linear systems on $CP^1$ and their monodromy groups
BT  - Complex analytic methods in dynamical systems - IMPA, January 1992
ED  - Camacho C.
ED  - Lins Neto A.
ED  - Moussu R.
ED  - Sad P.
T3  - Astérisque
PY  - 1994
DA  - 1994///
IS  - 222
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1994__222__259_0/
LA  - en
ID  - AST_1994__222__259_0
ER  - 
%0 Book Section
%A Kostov, V. P.
%T Regular linear systems on $CP^1$ and their monodromy groups
%B Complex analytic methods in dynamical systems - IMPA, January 1992
%E Camacho C.
%E Lins Neto A.
%E Moussu R.
%E Sad P.
%S Astérisque
%D 1994
%N 222
%I Société mathématique de France
%G en
%F AST_1994__222__259_0
Kostov, V. P. Regular linear systems on $CP^1$ and their monodromy groups, in Complex analytic methods in dynamical systems - IMPA, January 1992, Astérisque, no. 222 (1994), pp. 259-283. http://archive.numdam.org/item/AST_1994__222__259_0/

1. W. R. Wasow, Asymptotic expansions for ordinary differential equations. Huntington, New York, Krieger, 1976.

2. F. R. Gantmacher, The theory of matrices, vol. 1-2, New York, Chelsea Publ., Co., 1959.